Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 132, Number 2

All articles in this issue are freely accessible.

Moufang loops and alternative algebras
Ivan P. Shestakov.
Proc. Amer. Math. Soc. 132 (2004), 313-316
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022350
On the error term in an asymptotic formula for the symmetric square $L$-function
Yuk-Kam Lau.
Proc. Amer. Math. Soc. 132 (2004), 317-323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022351
On the tangent spaces of Chow groups of certain projective hypersurfaces
Avery Ching.
Proc. Amer. Math. Soc. 132 (2004), 325-331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022352
Minimal spanning trees
James H. Schmerl.
Proc. Amer. Math. Soc. 132 (2004), 333-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022353
Tightly closed ideals of small type
Adela Vraciu.
Proc. Amer. Math. Soc. 132 (2004), 341-346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022354
Uniqueness of exceptional singular quartics
Karen A. Chandler.
Proc. Amer. Math. Soc. 132 (2004), 347-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022355
A philosophy for the modelling of realistic nonlinear systems
Phil Howlett, Anatoli Torokhti and Charles Pearce.
Proc. Amer. Math. Soc. 132 (2004), 353-363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022356
On asymptotically nonexpansive mappings in hyperconvex metric spaces
M. A. Khamsi.
Proc. Amer. Math. Soc. 132 (2004), 365-373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022357
Reduction of Opial-type inequalities to norm inequalities
Gord Sinnamon.
Proc. Amer. Math. Soc. 132 (2004), 375-379
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022358
Weakly sequential completeness of the projective tensor product {$L^{{}{p}}[0,1]{⊗}X, 1 < {p} < ∞$}
Qingying Bu.
Proc. Amer. Math. Soc. 132 (2004), 381-384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022359
Topologically mixing hypercyclic operators
George Costakis and Martín Sambarino.
Proc. Amer. Math. Soc. 132 (2004), 385-389
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022360
Marcinkiewicz’s theorem on operator multipliers of Fourier series
Milutin R. Dostanic.
Proc. Amer. Math. Soc. 132 (2004), 391-396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022361
The energy of signed measures
Kathryn E. Hare and Maria Roginskaya.
Proc. Amer. Math. Soc. 132 (2004), 397-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022362
Partial sums of hypergeometric series of unit argument
Wolfgang Bühring.
Proc. Amer. Math. Soc. 132 (2004), 407-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022363
On a theorem of Favard
Zuosheng Hu and Angelo B. Mingarelli.
Proc. Amer. Math. Soc. 132 (2004), 417-428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022364
Two nontrivial solutions for quasilinear periodic equations
Evgenia H. Papageorgiou and Nikolaos S. Papageorgiou.
Proc. Amer. Math. Soc. 132 (2004), 429-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022365
Maximal operators on spaces of homogeneous type
Gladis Pradolini and Oscar Salinas.
Proc. Amer. Math. Soc. 132 (2004), 435-441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022366
Spectrally bounded operators on simple $C^{*}$-algebras
Martin Mathieu.
Proc. Amer. Math. Soc. 132 (2004), 443-446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022367
On Schottky groups arising from the hypergeometric equation with imaginary exponents
Takashi Ichikawa and Masaaki Yoshida.
Proc. Amer. Math. Soc. 132 (2004), 447-454
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022368
The approximation order of polysplines
Ognyan Kounchev and Hermann Render.
Proc. Amer. Math. Soc. 132 (2004), 455-461
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022369
On a class of elliptic functions associated with imaginary quadratic fields
Li-Chien Shen.
Proc. Amer. Math. Soc. 132 (2004), 463-471
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022370
Isometric copies of $l^{1}$ and $l^{∞}$ in Orlicz spaces equipped with the Orlicz norm
Shutao Chen, Yunan Cui and Henryk Hudzik.
Proc. Amer. Math. Soc. 132 (2004), 473-480
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022371
Endomorphisms of stable continuous-trace $C^{*}$-algebras
Ilan Hirshberg.
Proc. Amer. Math. Soc. 132 (2004), 481-486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022372
There is no separable universal $\mathrm{II}_{1}$-factor
Narutaka Ozawa.
Proc. Amer. Math. Soc. 132 (2004), 487-490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022373
Minimal graphs in $\mathbb{R}^{3}$ over convex domains
Michael Dorff.
Proc. Amer. Math. Soc. 132 (2004), 491-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022374
Remark on the strong unique continuation property for parabolic operators
Giovanni Alessandrini and Sergio Vessella.
Proc. Amer. Math. Soc. 132 (2004), 499-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022375
Sequential product of quantum effects
Aurelian Gheondea and Stanley Gudder.
Proc. Amer. Math. Soc. 132 (2004), 503-512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022376
Eigenvalue estimates for operators on symmetric Banach sequence spaces
Andreas Defant, Mieczyslaw Mastylo and Carsten Michels.
Proc. Amer. Math. Soc. 132 (2004), 513-521
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022377
Strong mixing coefficients for non-commutative Gaussian processes
Wlodzimierz Bryc and Victor Kaftal.
Proc. Amer. Math. Soc. 132 (2004), 523-534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022378
Maximal elements in noncompact spaces with application to equilibria
Shiow-Yu Chang.
Proc. Amer. Math. Soc. 132 (2004), 535-541
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022379
An existence theorem of harmonic functions with polynomial growth
Yu Ding.
Proc. Amer. Math. Soc. 132 (2004), 543-551
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022380
A classification of rapidly growing Ramsey functions
Andreas Weiermann.
Proc. Amer. Math. Soc. 132 (2004), 553-561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022381
Minimal degrees which are $Σ_{2}^{0}$ but not $Δ_{2}^{0}$
Richard A. Shore.
Proc. Amer. Math. Soc. 132 (2004), 563-565
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022382
On the use of the topological degree theory in broken orbits analysis
A. V. Pokrovskii and O. A. Rasskazov.
Proc. Amer. Math. Soc. 132 (2004), 567-577
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022383
Minimal 2-complexes and the D(2)-problem
F. E. A. Johnson.
Proc. Amer. Math. Soc. 132 (2004), 579-586
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022384
The Lusternik-Schnirelmann category of $\operatorname{Sp}(3)$
Lucía Fernández-Suárez, Antonio Gómez-Tato, Jeffrey Strom and Daniel Tanré.
Proc. Amer. Math. Soc. 132 (2004), 587-595
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022385
On the genus of elliptic fibrations
J.-B. Gatsinzi.
Proc. Amer. Math. Soc. 132 (2004), 597-606
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022386
On the harmonic Hopf construction
Andreas Gastel.
Proc. Amer. Math. Soc. 132 (2004), 607-615
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2022387
American Mathematical Society